MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; UNO INSET II 60/6 SC1 PINK MIMX

UNOMEDICAL A/S MIO; UNO INSET II 60/6 SC1 PINK MIMX
Model Number MMT-923A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6) patient country: united arab emirates.
 
Event or Problem Description
Reference number (b)(4) event occurred in the united arab emirates it was reported that patient faced infusion set leakage event on (b)(6)2024.The leakage was at quick release.The infusion set was in use for one day.No further information was available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 5382728 in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 5382728 was manufactured according to the device history record (dhr) version 57 and manufactured in the line 6 on 02/apr/2022 with a total of (b)(4) units.The sub-assembly, gluing of tubing of the lot # 5385050 was manufactured according to the wi version 53 and manufactured in the machine sc04, on 01/apr/2022, with a total of (b)(4) units.The sub-assembly, gluing of tubing of the lot 5385051 was manufactured according to the wi version 53 and manufactured in the machine sc02, on 01/apr/2022, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: no non-conformities (nc) were recorded in connection with the malfunction code reported in the complaint, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 PINK MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20899988
Report Number3003442380-2024-34192
Device Sequence Number5052835
Product Code FPA
UDI-Device Identifier05705244019942
UDI-Public05705244019942
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/01/2025
Device Model NumberMMT-923A
Device Lot Number5382728
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown